American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Y.-P. Lee and F. Qu. Euler characteristics of universal cotangent line bundles on $\overline{\mathcal{M}}_{1,n}$. Proc. Amer. Math. Soc. 142 (2014) 429-440.
Abstract, references, and article information   
View Article: PDF

[2] D. Korotkin and P. Zograf. Tau function and the Prym class. Contemporary Mathematics 593 (2013) 241-261.
Book volume table of contents   
View Article: PDF

[3] Olivia Dumitrescu, Motohico Mulase, Brad Safnuk and Adam Sorkin. The spectral curve of the Eynard-Orantin recursion via the Laplace transform. Contemporary Mathematics 593 (2013) 263-315.
Book volume table of contents   
View Article: PDF

[4] Alexey Kokotov. Polyhedral surfaces and determinant of Laplacian. Proc. Amer. Math. Soc. 141 (2013) 725-735.
Abstract, references, and article information   
View Article: PDF

[5] A. Kokotov. On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Trans. Amer. Math. Soc. 364 (2012) 5645-5671.
Abstract, references, and article information   
View Article: PDF

[6] Jeffrey Giansiracusa and Paolo Salvatore. Cyclic operad formality for compactified moduli spaces of genus zero surfaces. Trans. Amer. Math. Soc. 364 (2012) 5881-5911.
Abstract, references, and article information   
View Article: PDF

[7] Mizuho Ishizaka and Hiro-o Tokunaga. On local trigonal fibrations. Proc. Amer. Math. Soc. 140 (2012) 3677-3686.
Abstract, references, and article information   
View Article: PDF

[8] Scott A. Wolpert. On families of holomorphic differentials on degenerating annuli. Contemporary Mathematics 575 (2012) 363-370.
Book volume table of contents   
View Article: PDF

[9] Yohei Komori. Cook-hats and crowns. Contemporary Mathematics 575 (2012) 253-262.
Book volume table of contents   
View Article: PDF

[10] Clifford J. Earle and Albert Marden. On holomorphic families of Riemann surfaces. Contemporary Mathematics 573 (2012) 67-97.
Book volume table of contents   
View Article: PDF

[11] Gabriel Bartolini, Antonio F. Costa and Milagros Izquierdo. On isolated strata of pentagonal Riemann surfaces in the branch locus of moduli spaces. Contemporary Mathematics 572 (2012) 19-24.
Book volume table of contents   
View Article: PDF

[12] Sebastian Casalaina-Martin, David Jensen and Radu Laza. The geometry of the ball quotient model of the moduli space of genus four curves. Contemporary Mathematics 564 (2012) 107-136.
Book volume table of contents   
View Article: PDF

[13] Elisabetta Colombo and Paola Frediani. Siegel metric and curvature of the moduli space of curves. Trans. Amer. Math. Soc. 362 (2010) 1231-1246. MR 2563728.
Abstract, references, and article information   
View Article: PDF

[14] Montserrat Teixidor i Bigas. Syzygies using vector bundles. Trans. Amer. Math. Soc. 359 (2007) 897-908. MR 2255200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Maryam Mirzakhani. Weil-Petersson volumes and intersection theory on the moduli space of curves. J. Amer. Math. Soc. 20 (2007) 1-23. MR 2257394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. Shustin. A tropical approach to enumerative geometry. St. Petersburg Math. J. 17 (2006) 343-375. MR 2159589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. P. Dutta. A special case of positivity (II). Proc. Amer. Math. Soc. 133 (2005) 1891-1896. MR 2137852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ernesto Girondo and Gabino González-Diez. On a conjecture of Whittaker concerning uniformization of hyperelliptic curves. Trans. Amer. Math. Soc. 356 (2004) 691-702. MR 2022716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Leon Takhtajan and Peter Zograf. Hyperbolic $2$-spheres with conical singularities, accessory parameters and Kähler metrics on ${\mathcal{M}}_{0,n}$. Trans. Amer. Math. Soc. 355 (2003) 1857-1867. MR 1953529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Letterio Gatto and Fabrizio Ponza. Derivatives of Wronskians with applications to families of special Weierstrass points. Trans. Amer. Math. Soc. 351 (1999) 2233-2255. MR 1615963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] W. M. Oxbury and S. M. J. Wilson. Reciprocity Laws in the Verlinde Formulae for the Classical Groups. Trans. Amer. Math. Soc. 348 (1996) 2689-2710. MR 1340183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Li Zhong. Closed geodesics and non-differentiability of the metric in infinite-dimensional Teichmüller spaces . Proc. Amer. Math. Soc. 124 (1996) 1459-1465. MR 1301053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kefeng Liu. Remarks on the geometry of moduli spaces. Proc. Amer. Math. Soc. 124 (1996) 689-695. MR 1291785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marc Coppens. A remark on curves covered by coverings . Proc. Amer. Math. Soc. 118 (1993) 705-708. MR 1131033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John F. X. Ries. Subvarieties of moduli space determined by finite groups acting on surfaces . Trans. Amer. Math. Soc. 335 (1993) 385-406. MR 1097170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Geoffrey Mess. A note on hyperelliptic curves . Proc. Amer. Math. Soc. 115 (1992) 849-852. MR 1119264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gabino González Díez. On a basis for $H\sb 2(\overline M\sb g)$ . Proc. Amer. Math. Soc. 113 (1991) 335-344. MR 1072086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2